Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 172590, 7 pages
http://dx.doi.org/10.1155/2014/172590
Research Article

An Exact Solution for a Boundary Value Problem with Application in Fluid Mechanics and Comparison with the Regular Perturbation Solution

1Department of Mathematics, Faculty of Science, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia
2Department of Mathematics, Faculty of Sciences, Helwan University, Cairo, Egypt
3Department of Studies and Basic Sciences, Faculty of Community, University of Tabuk, Saudi Arabia

Received 29 January 2014; Accepted 2 March 2014; Published 6 April 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 Abdelhalim Ebaid and S. M. Khaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhalim Ebaid and S. M. Khaled, “An Exact Solution for a Boundary Value Problem with Application in Fluid Mechanics and Comparison with the Regular Perturbation Solution,” Abstract and Applied Analysis, vol. 2014, Article ID 172590, 7 pages, 2014. https://doi.org/10.1155/2014/172590.